# SDR 97ZZZM567

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846CA
- Make and model: Beech 1900D
- Aircraft serial: UE49
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Left Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROP DE-ICE BOOT MISSING FROM BLADE, S/N 1140.
